# SDR ASAA2022080539406

- Difficulty date: August 5, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 32,784 hours, 10,364 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 3051182050
- Condition: Leaking
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REF ASA TSR 712689, #2 IDG DRIVE PAD OIL LEAK OUT OF LIMITS. GROUNDED - YES. REPLACED THE #2 IDG DRIVE PAD SEALOL AND IDG SHAFT SEAL REF B737-900 AMM 72-60-00 AND AMM 24-11-11.
